Skip to Main content Skip to Navigation
New interface
Journal articles

Compositional methods for information-hiding

Abstract : Systems concerned with information hiding often use randomization to obfuscate the link between the observables and the information to be protected. The degree of protection provided by a system can be expressed in terms of the probability of error associated with the inference of the secret information. We consider a probabilistic process calculus to specify such systems, and we study how the operators affect the probability of error. In particular, we characterize constructs that have the property of not decreasing the degree of protection, and that can therefore be considered safe in the modular construction of these systems. As a case study, we apply these techniques to the Dining Cryptographers, and we derive a generalization of Chaum's strong anonymity result.
Document type :
Journal articles
Complete list of metadata

Cited literature [38 references]  Display  Hide  Download
Contributor : Catuscia Palamidessi Connect in order to contact the contributor
Submitted on : Monday, June 16, 2014 - 5:03:00 AM
Last modification on : Friday, November 18, 2022 - 9:28:28 AM
Long-term archiving on: : Tuesday, September 16, 2014 - 11:00:38 AM


Files produced by the author(s)



Konstantinos Chatzikokolakis, Catuscia Palamidessi, Christelle Braun. Compositional methods for information-hiding. Mathematical Structures in Computer Science, 2016, 26 (6), pp.908-932. ⟨10.1017/S0960129514000292⟩. ⟨hal-01006384⟩



Record views


Files downloads